What To Do If You Feel Like You’re Overdosing?

An overdose occurs when a person takes a quantity of a substance or medications that is harmful to their body. Because an overdose is considered a medical emergency, it is imperative that you contact 911 as soon as possible if you have any reason to believe that you or another individual may now be experiencing an overdose.

What to do if you feel like self-poisoning or overdosing again?

Tell someone you trust how you are feeling if you experience feelings of wanting to self-poison or overdose again.This may be helpful in relieving some of the strain, providing you with other alternatives, and serving as a start toward receiving assistance.After self-medicating, self-poisoning, or taking an overdose, you should try to put yourself in a situation where you can recuperate if at all feasible.

When should you call 911 for an overdose?

It is imperative that you contact emergency services as soon as possible if the person’s symptoms of an overdose become alarming or if they show indications of irregular or delayed breathing.Someone who has consumed an excessive amount of alcohol should never be left alone in the hope that they would ″sober up,″ since this can soon lead to a serious situation requiring medical attention.Cocaine is a stimulant that comes with added risks associated with overdosing.

Leave a Reply

Your email address will not be published. Required fields are marked *